# SDR 08FDEA02378

- Difficulty date: June 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 57,780 hours, 12,184 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AEA05261
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL STATION 1391 LEFT WEB CORNER DOUBLER FOUND CRACKED.  REMOVED AND REPLACED AS PER SRM 51-31-01 VOL.II.   REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
